# SDR AALA984088

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 782-830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED CORROSION IN CABIN FLOORBEAMS.  THE BLENDOUTS EXCEED SRM MAX ALLOWABLE LIMITS.  SPLICED IN NEW SECTION OF FLOORBEAM ON BOTH FLOORBEAM PER MRB767-1614.  (M)
